# SDR DALA2025110408060

- Difficulty date: October 31, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 90,078 hours, 11,790 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE PSI LOW.   REMOVED AND REPLACED THE 2R DOOR DIAPHRAM IN THE PERCUSSION MECHANISM OF THE DOOR DAMPER. (1281639)
